Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 391765, 8 pages
http://dx.doi.org/10.1155/2013/391765
Research Article

Chaotic Charged System Search with a Feasible-Based Method for Constraint Optimization Problems

1Department of Mathematical Sciences, University of Tabriz, Tabriz, Iran
2Marand Faculty of Engineering, University of Tabriz, Tabriz, Iran
3Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 15 December 2012; Accepted 23 January 2013

Academic Editor: Shengyong Chen

Copyright © 2013 B. Nouhi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Nouhi, S. Talatahari, H. Kheiri, and C. Cattani, “Chaotic Charged System Search with a Feasible-Based Method for Constraint Optimization Problems,” Mathematical Problems in Engineering, vol. 2013, Article ID 391765, 8 pages, 2013. https://doi.org/10.1155/2013/391765.